# SDR P5CA9700840

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Spongy
- Location: Bs 520-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 520 TO 600 MOST LT O/B FLOOR PNL FOUND SPONGY.  REPLACED/REINSTALLED SVC TAG NR 2042412.
